# SDR SWIA202161492

- Difficulty date: June 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STOP HOUSING CORRODED AT MULTIPLE MOUNTING FASTENER HOLES     (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED PAX DOOR STOP HOUSING PER CRJ 700 SRM 51-42-22-001-001-A01AND CRJ 700 SRM 51-40-11-001-001-A01
